# SDR 2001FA0000366

- Difficulty date: August 20, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N9831W
- Make and model: Piper PA-28-140
- Aircraft serial: 2823335
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Tape
- Condition: Loose
- Location: Carb Shroud
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF ROUGH RUNNING ENGINE LOW STATIC RPM ONLY OBTAINABLE BY LEANING MIXTURE, FOUND APPROX 1 SQUARE INCH OF TIN FOIL LODGED IN CARB VENTURI, EXAMINATION OF HEAT SHROUD ON EXHAUST PIPE RUB AREA WAS WRAPPED WITH ALUMINUM FOIL TAPE TO TAKE UP PLAY, MORE LOOSE FOIL READY TO DISLODGE AND MAKE ITS WAY TO SNUFF AIR IN CARB.  (M)
